Faella, Marco and Murano, Aniello (2009) Balanced Paths in Colored Graph. In: Mathematical Foundations of Computer Science, August 24-28, 2009, Novy Smokovec, High Tatras, Slovakia.

Full text not available from this repository. [error in script] [error in script]
Item Type: Conference or Workshop Item (UNSPECIFIED)
Resource language: English
Title: Balanced Paths in Colored Graph
Murano, AnielloUNSPECIFIED
Autore/i: A. Bianco, M. Faella, A. Murano, F. Mogavero
Date: 2009
Number of Pages: 0
Department: Scienze fisiche
Event Title: Mathematical Foundations of Computer Science
Event Location: Novy Smokovec, High Tatras, Slovakia
Event Dates: August 24-28, 2009
Title of Book: Lecture Notes in Computer Science
Nazione dell'editore: GERMANIA
Publisher: Springer
Date: 2009
Volume: 5734
Page Range: pp. 149-161
Number of Pages: 0
Keywords: Graph theory, concurrency, fairness
Date Deposited: 18 Oct 2010 08:15
Last Modified: 30 Apr 2014 19:41
URI: http://www.fedoa.unina.it/id/eprint/5455


Downloads per month over past year

Actions (login required)

View Item View Item